RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Denisov, Igor Vasil'evich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17

Number of views:
This page:474
Abstract pages:2188
Full texts:829
References:409
Associate professor
Doctor of physico-mathematical sciences (2010)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 2.08.1956
E-mail:
Keywords: The Corner Boundary Layer
UDC: 519.632, 519.958, 519.634
MSC: 35J65, 35J60

Subject:

The Corner Boundary Layer in Nonlinear Problems

   
Main publications:
  1. Denisov I.V., “Asimptoticheskoe reshenie irregulyarno singulyarnogo uravneniya v banakhovom prostranstve”, Uspekhi matematicheskikh nauk, 37:5 (1982), 181–182
  2. Denisov I.V., “Differentsialnye uravneniya s konechnomeromorfnym operatornym koeffitsientom v banakhovom prostranstve”, Doklady AN SSSR, 282:6 (1985), 1289–1293
  3. Denisov I.V., “Kvazilineinye singulyarno vozmuschennye ellipticheskie uravneniya v pryamougolnike”, Zhurnal vychisl. matem. i matem. fiziki, 35:11 (1995), 1666–1678
  4. Denisov I.V., “Uglovoi pogransloi v nelineinykh singulyarno vozmuschennykh ellipticheskikh uravneniyakh”, Zhurnal vychisl. matem. i matem. fiziki, 41:3 (2001), 390–406
  5. Denisov I.V., “Uglovoi pogransloi v nelineinykh singulyarno vozmuschennykh ellipticheskikh zadachakh”, Zhurnal vychisl. matem. i matem. fiziki, 48:1 (2008), 62–79

http://www.mathnet.ru/eng/person22252
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198294

Publications in Math-Net.Ru
2019
1. I. V. Denisov, A. I. Denisov, “Угловой пограничный слой в краевых задачах для сингулярно возмущенных параболических уравнений с немонотонными нелинейностями”, Zh. Vychisl. Mat. Mat. Fiz., 59:9 (2019),  1581–1590  mathnet  elib
2. A. I. Denisov, I. V. Denisov, “Угловой пограничный слой в краевых задачах для сингулярно возмущенных параболических уравнений с нелинейностями”, Zh. Vychisl. Mat. Mat. Fiz., 59:1 (2019),  102–117  mathnet  elib
2018
3. I. V. Denisov, “Corner boundary layer in boundary value problems for singularly perturbed parabolic equations with monotonic nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 58:4 (2018),  575–585  mathnet  elib; Comput. Math. Math. Phys., 58:4 (2018), 562–571  isi  scopus
2017
4. I. V. Denisov, “Angular boundary layer in boundary value problems for singularly perturbed parabolic equations with quadratic nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 57:2 (2017),  255–274  mathnet  elib; Comput. Math. Math. Phys., 57:2 (2017), 253–271  isi  scopus
2014
5. V. F. Butuzov, I. V. Denisov, “Corner Boundary Layer in Nonlinear Elliptic Problems Containing Derivatives of First Order”, Model. Anal. Inform. Sist., 21:1 (2014),  7–31  mathnet
2012
6. I. V. Denisov, T. J. Denisova, A. V. Rodionov, “The corner boundary layer in nonlinear singularly perturbed parabolic equations”, Chebyshevskii Sb., 13:3 (2012),  28–46  mathnet
2009
7. I. V. Denisov, “On some classes of functions”, Chebyshevskii Sb., 10:2 (2009),  79–108  mathnet  mathscinet
2008
8. I. V. Denisov, “Corner boundary layer in nonlinear singularly perturbed elliptic problems”, Zh. Vychisl. Mat. Mat. Fiz., 48:1 (2008),  62–79  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:1 (2008), 59–75  isi  scopus
2004
9. I. V. Denisov, “A corner boundary layer in nonmonotone singularly perturbed boundary value problems with nonlinearities”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004),  1674–1692  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:9 (2004), 1592–1610
2001
10. I. V. Denisov, “The corner boundary layer in nonlinear singularly perturbed elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001),  390–406  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:3 (2001), 362–378
1999
11. I. V. Denisov, “The problem of finding the dominant term of the corner part of the asymptotics of the solution to a singularly perturbed elliptic equation with a nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 39:5 (1999),  779–791  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 39:5 (1999), 747–759
1998
12. I. V. Denisov, “The first boundary value problem for a linear parabolic equation in the space $\mathbf R_+^{n+1}$”, Differ. Uravn., 34:12 (1998),  1616–1623  mathnet  mathscinet; Differ. Equ., 34:12 (1998), 1620–1628
1996
13. I. V. Denisov, “An estimate of the residual term in the asymptotic form of the solution of a boundary-value problem”, Zh. Vychisl. Mat. Mat. Fiz., 36:12 (1996),  64–67  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:12 (1996), 1693–1696  isi
14. I. V. Denisov, “A boundary-value problem for a quasilinear singularly perturbed parabolic equation in a rectangle”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996),  56–72  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:10 (1996), 1367–1380  isi
1995
15. I. V. Denisov, “Quasilinear singularly perturbed elliptic equations in a rectangle”, Zh. Vychisl. Mat. Mat. Fiz., 35:11 (1995),  1666–1678  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:11 (1995), 1341–1350  isi
1985
16. I. V. Denisov, “Differential equations with finitely meromorphic operator coefficient in a Banach space”, Dokl. Akad. Nauk SSSR, 282:6 (1985),  1289–1293  mathnet  mathscinet  zmath
1982
17. I. V. Denisov, “An asymptotic solution of an irregularly singular equation in a Banach space”, Uspekhi Mat. Nauk, 37:5(227) (1982),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 166–167  isi

2019
18. N. M. Dobrovol'skii, I. V. Denisov, “The life and scientific work of Albert Rubenovich Esayan”, Chebyshevskii Sb., 20:1 (2019),  434–438  mathnet
2012
19. I. V. Denisov, N. M. Dobrovol'skii, I. Yu. Rebrova, V. N. Chubarikov, “К 80-летию Александра Сергеевича Симонова”, Chebyshevskii Sb., 13:3 (2012),  111–115  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020